# SDR CA981001006

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: 637837
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 1,219 hours
- Component: 65496A2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT SERVICE BULLETIN CSB98-1B, THE OUTER VALVE SPRINGS ON NR 2 CYLINDER INTAKE AND EXHAUST, AS WELL AS ON NR 1 CYLINDER INTAKE VALVE WERE FOUND BROKEN.  THE SPRINGS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
